Ask an expert
Question

18 Jul 2005

Waffarin
When one falls pregnant while using medication e.g. waffarin, coversyl and radiq:

When should one consult and when should the medication be supplemented, and when would it begin to do damage to the child.
Answer 503 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Coversyl and Radiq should be stopped as soon as possible. You should actually not fall pregnant on these medications. Warfarin should be changed to heparin as soon as you know that you arev pregnant. You should see your doctor as soon as possible.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.